# SDR 98UAL900490

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Component: Ppg, 141T400422
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE SFO-DEN, CAPTAIN ADVISED DISPATCH OF ELECTRICAL SMELL AND LIGHT SMOKE COMING FROM LOWER LEFT HEATING UNIT ON WINDOW R3.  SUSPECT INNER GLASS PANE CRACKED/SHATTERED DUE FROM ARCING.  WINDOW (141T4004-22) RETURNED TO VENDOR FOR EVALUATION.
